Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Married man with hypertension taking Cilacar Tin, Atornet. Having doubts about heart, erection. Is consultation required?

sir I am 30 years of age married. MY problem is hypertension . My blood pressure is 138/78. I take Cilacar Tin the morning and atornet 5 for cholestrol in the evening. Somedays before when i checked bp in the morning my doctor told me it is 120/80. my cholestrol at present is serum cholestrol 185. My problem is I always think there is something wrong with my heart. I have gas trouble. my ecg shows synus rhythm and heart rate 90 beat per minute. Scan report shows everything perfect (liver,kidney, prostate etc). LFT test and RFT test shows everything normal. But sometimes I feel my bp is going high. This is because I have some sudden increase in heart rate (not above 100) followed by release of gas sometime. I also doubt there is something wrong with my errection. My blood sugar level is also normal. Do I need a cardiologist further
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Your heart appears to be normal.
You will be re-assured further by going for TMT (Treadmill Exercise ECG) and Holter (ambulatory monitoring of heart rate)
Andrologist can help to evaluate your erectile dysfunction - probably only anxiety

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 22 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor